# SDR P2EA00090

- Difficulty date: March 28, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING REPAIR OF CRACKS TO STRINGER 727 (SEE MRR NR 00066) FOUND STRINGER 18R DAMAGED BY STOP DRILL AT BS 756.9 AND BS 753 DIAMETER .3125 INCH, DEPTH .020 INCH.  REPAIRED STRINGER 18R WITH STRINGER SPLICE PER BOEING SRM 53-10-3 PAGE 10 FIG 1 SHEET 8 WORK ACCOMPLISHED ON NON-ROUTINE NR 0416.  (M)
